# SDR AALA202110195988

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 35,854 hours, 14,574 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE FELL OFF. REINSTALLED DOOR HANDLE.
